# SDR CALA2017072802407

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 90,643 hours, 12,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH EMER EXIT LIGHTS BROKEN ON CENTER CLASS DIVIDER AFT OF SEAT ROW 10 PROXIMITY LIGHT . INSTALLED NEW LENS ASSEMBLY 1 EA AND REPLACED 1 LIGHT ASSEMBLY IN CENTER CLASS DIVIDER.  OPS CHECK GOOD.  REF AMM33-51-05-960-80 2. VERIFIED INSTALLED 1 EA NEW LENS ASSEMBLY AND REPLACED I EA LIGHT ASSEMBLY AT CENTER CLASS DIVIDER. VERIFIED OP CHECK GOOD.
